Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
175 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Can antacids cause weight gain

Premium Questions

Dr.  Shivaprasad C MD

time each day early in the morning. Unable to take synthyroid meds due to pain it causes in legs ... hours before or after thyroid medication in order to take any antacid medication. 4 hour wait also ... View answer

Answered by : Dr. Shivaprasad C ( Endocrinologist)
Dr. Shoaib Khan MD

What can cause me to gain 6 pounds in 2 months ... View answer

Answered by : Dr. Shoaib Khan ( General & Family Physician)
Dr.  Shanthi.E MD

Can low potassium cause weight gain? ... View answer

Answered by : Dr. Shanthi.E ( General & Family Physician)
Dr. Shubham Mehta MD

Does vyvanse cause weight gain? ... View answer

Answered by : Dr. Shubham Mehta ( Psychiatrist)
Dr. Panagiotis Zografakis MD

Can long term antacid use result in anemia? ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)

Public Forum Discussions

Dr.  Het Ram Bishnoi MD

I have been bloated for the past 3-4 weeks. My belly is hard and i ve gained 4 lbs in 1 wk and 8 ... ago that I took some antacid liquid but all that did was constipate me. Now though the burning ... View answer

Answered by : Dr. Het Ram Bishnoi ( General & Family Physician)
Dr. Dholariya Sagar Jayantilal MD

t stop eating, & have gained LOTS of weight. I have been prescribed it to bolster up my anti-depressant Cymbalta, but feel that the Lamactrigine is causing my weight. I would like your opinion... View answer

Answered by : Dr. Dholariya Sagar Jayantilal ( General & Family Physician)
Dr. Hardik Sanghvi MD

I am 25 years old,If been on the injection for 3years.but i started ganing weight.so i stoped with the injection.I am off the injection for 4 months,but still gaining weigh.I ve never been fat.So i think ... View answer

Answered by : Dr. Hardik Sanghvi ( Hematologist)
Dr. Binu Parameswaran Pillai MD

gained wait steadily even though I eat the right foods, jod 30 min. everyday and weight training, biking ... and 12 lbs. gain. What can I do short of surgery? ... View answer

Answered by : Dr. Binu Parameswaran Pillai ( Endocrinologist)
Dr. Tania Portelles-Driggs MD

I am gaining almost 5 to 6 pounds in one week and not eating lose it then if I eat a small meal I have gained it back don t understand how a small portion of food could make me gain that much... View answer

Answered by : Dr. Tania Portelles-Driggs ( General & Family Physician)

Mobile Questions and Answers

Dr. Kaushal Bhavsar MD

No. Most of the parasites cause weight loss. Please hit thanks if you like my answer.

Dr.  Aarti Abraham MD

Yes it can cause weight gain.

Dr.  T Chandrakant MD

Hi. Certainly not. There may not be a direct relation between the two. There is possibility of medical conditions like Hypothyroidism which can cause both the conditions. You have to get investigated well by...